# SDR SWIA200718536

- Difficulty date: July 14, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 32,793 hours, 27,257 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 2688
- Condition: Failed
- Location: Thrust Reverser
- Part time: 6,981 hours, 5,316 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER UNLOCK CAUTION MESSAGE ILLUMINATED IN FLIGHT. RETURNED TO FIELD.  REPLACED RIGHT LOWER INBOARD THRUST REVERSER BALLSCREW ACTUATOR IAW MM 78-32-01.
